Research Repository

A new generalization of the ostrowski inequality and applications

Masjed-Jamei, Mohammad and Dragomir, Sever S (2011) A new generalization of the ostrowski inequality and applications. Filomat, 25 (1). pp. 115-123. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

A new generalization of the Ostrowski inequality for functions in Lp-spaces is introduced and then applied to provide some estimates for the error value of numerical quadrature rules of equal coe±cients type.

Item Type: Article
Uncontrolled Keywords: ResPubID22820, Ostrowski inequality, numerical quadrature rules of equal coe±cients type, Chebyshev functional, Lp-spaces
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 05 Jul 2012 04:58
Last Modified: 11 Dec 2014 22:36
URI: http://vuir.vu.edu.au/id/eprint/7887
DOI: 10.2298/FIL1101115M
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar